# SDR AALA200801829

- Difficulty date: July 9, 2008
- Submitted: August 14, 2008
- Operation: Air carrier
- Aircraft: N594AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53284
- Aircraft time: 53,567 hours, 53,567 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY FLASHLIGHT AT FORWARD UPPER POSITION HAS BROKEN SAFETY STRAP.  REPLACED SAFETY STRAP FOR EMERGENCY FLASHLIGHT AT FORWARD UPPER POSITION.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (S)
